LFT on 19.09- bilirubin 0.5, sgot 28, sgpt 51. Had paracetamol 2g/day for 15 days upto 31.08. Now itchiness, yellow skin & eyes. Is it liver damage?

Needs further w/u. Side effects with paracetamol when it is used appropriately both short and long term , are rare. Am. Liver Foundation recommended patients not exceed 3 g of paracetamol daily and the American Geriatric Society suggest no more than 2?3 g daily in older pts. with hepatic insufficiency or a history of alcohol abuse.In this pt. there is high SGPT, (poss. Par.). R/O previous liver disease. Rpt,LFT.
Repeat tests. Why taking this med? Unless you are very small this is not a toxic dose. Any alcoholic drinks? Are you ill? Mononucleosis? Hepatitis? Why were liver tests done Sept 9? Now it is 2 weeks later. You have had no acetominophen for over 3 weeks? Any other meds?

Related Questions

Taken paracetomol 2g/day for 15 day upto 31.08.16.LFT on 19.09.16- bilirubin 0.5, SGOT 28, SGPT 51. Skin, eyes yellow & drowsy. Is it liver failure?

No. Why are you taking paracetamol? Who ordered the lab tests? It would be prudent to discuss it with the doctor who ordered the tests. The "yellow' color of your eyes and skin is not due to liver disease, or jaundice. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless. Practice safe sex. Read more...